# SDR WX0500021

- Difficulty date: February 12, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE LAS TO ICT A/C ENCOUNTERED POCKET OF SEVERE TURBULENCE AND ON RETURN FLT ICT TO LAS CREW REPORTED  MODERATE AIRFRAME VIBRATION STRONGEST IN FWD FUSELAGE, SIMILAR TO HAVING FULL SPOILER DEFLECTION AND LANDING LIGHTS EXTENDED IN CRUISE FLT.  THROTTLE SETTINGS WERE CHECKED AND AT 80 TO 87 PERCENT N1, VIBRATION WAS MAX.  FLT WAS DIVERTED TO DEN AND LANDED W/O INCIDENT.  MX INSPECTED A/C AND FOUND NO DEFECTS, PERFORMED HIGH POWER ENGINE RUNS WITH NO VIBRATION NOTED AND OBSERVED NOSE BULLETS FOR OSCILLATIONS WITH NONE NOTED.  A/C WAS FERRIED TO LAS AND MX COMPLETED THE TURBULENCE INSPECTION IAW MM 05-51-02 SCHEDULE A WITH NO DAMAGE NOTED.  MX PERFORMED AN INSPECTION OF THE NR 2 FLT SPOILER IAW MM 27-60-00 WIT
